# SDR ASAA2013010493617

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,049 hours, 5,964 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SPOKING IN ALL MODES.  ACCOMPLISHED WEATHER RADAR SYS, OPS TEST.  NO DEFECT.  GROUND VERIFICATION SUCCESSFUL.  REF AMM 34-43-00-710-802-001.
